# SDR SWAA2016111009568

- Difficulty date: October 16, 2016
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 66,718 hours, 53,333 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545409306
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL COMPARTMENT PRESSURE DECK CRACKED AT BS 664, LBL 17.   REPAIRED THE BULKHEAD IAW EA.
